# SDR UALA2012101505869

- Difficulty date: October 12, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 51,374 hours, 6,440 cycles
- Engine: Pwa PW40903
- System (JASC): 7520 · Engine Cooling System
- Part: Actuator
- Part number: 54H217
- Part serial: 122
- Condition: Faulty
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURB CASE COOL HPT R RIGHT ENGINE HIGH PRESSURE TURBINE (HPT) CASE COOLING ACTUATOR IS STUCK OR REVERTED TO ITS FAIL-SAFE POSITION.  STATUS MSG-7560682 INACTV DC INTER  MSG-7560662 ACTIVE DC HARD MSG-7550662 INACTV DC MODE   MSG-7550662 INACTV DC MODE MSG-7550682 INACTV CL INTER MSG-7550682 INACTV CL INTER.  DEACTIVATED PER MEL.  PARTS: 645-9150 MR75240 ACTUATOR LOB.  TCC HPT POS FEEDBACK, CAN BE CAUSED BY HARNESS W0624 566-1198 BUT USUAL BEST FIX IS RPL TCC ACTUATOR MR75240 PCN (645-9150) MM75-24-05 CF2. REPLACED TCC AIR VALVE ACTUATOR.
